# SDR SWIA201642214

- Difficulty date: May 16, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 32,203 hours, 26,997 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON RT SIDE FLOOR STRAP AT APPROXIMATELY BS 559, RBL 36 - 42 IN 3 LOCATIONS.  R & R RT FLOOR STRAP IAW SRM.
